This is my third day of detoxing from a 7 to 15 pills a day vicodin addiction...lasting for at least three years. Day 3 is worse than days 1 and 2. I have L-tyrosine and B6. I THINK it is helping but maybe it is making it worse. I feel crazy. Does anyone love or hate L-tyrosine out there?
My experience with L-tyrosine is that it made me crazy jittery. I could not take it later than noon otherwise it made sleep even HARDER to get. I sure didn't need help in THAT department, it was hard enough to come by as it was.
I ended up stopping it altogether because I couldn't take how it made me feel. I kept taking the vitamin B though.
Hi. I wondered too about it after a pharmacist told me it could make sleepy.He was wrong.I was going through withdrawals from methadone,stopped the L-tyrosine for a week.Well,when I re started the stuff I finally started to get some energy back,and I still take it every day.It will give you some energy after stopping opiates,BUT..not close to the opiates.Still clean. karl
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.